MathSciNet Relay Station
MathSciNet bibliographic data
MR697079 (84d:16030) 16A48 (16A08 16A42 16A53 16A64 16A65)
Zelmanowitz, J. M. The structure of rings with faithful nonsingular modules. Trans. Amer. Math. Soc. 278 (1983), no. 1, 347–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement